Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
elevated psa
sehat1 posted:
Is it possible that Testosterone treatmenet (such as testopal implants) causes psa level to rise? Before T treatment my psa was 1.5 and after treatment in 4 months its elevated to 4.1 ,At this point I am avoiding biopsy as my uro suggested. I am waiting to see if by chance the effect of T treatment wear off and hopefully the psa level may come down. Does anyone know if T treatment can cause psa to rise? Would appreciate your inputs. Thanks!
Basir U Tareen, MD responded:
I would typically not expect the T alone to cause such a dramatic increase. More likely this is some type of prostatitis. That said, the fear in using T is that theoretically many believe it is "fuel" to a prostate cancer fire.

Bottom line is I would re-check the PS and make sure it returns to normal (some would treat w/ antibiotics as well in case there is prostatitis present). If the PSA remains elevated above baseline, I would strongly consider doing a biopsy.

best of luck,
Dr. Tareen
jameshodge replied to Basir U Tareen, MD's response:
That's a pretty good answer right here. I'd just want to add that since I've been reading Super Beta Prostate reviews , taking prostate supplements might be a good option too. It might affect your PSA levels as well.

Helpful Tips

test wef wef ew
wefewfewfewfewefw wf we More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Prostate Cancer Center